# SDR 2008UALA00594

- Difficulty date: February 3, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 32,994 hours, 12,482 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D9239003500060
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L MID CABIN EPSU FAILED TEST.  FOUND EPSU FAILED.  REPLACED EPSU, ALL TESTS NORMAL.
